# SDR R61A20080044

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 4,335 hours, 3,343 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583911
- Part serial: 1353
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 4,335 hours, 3,343 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH HAD A FLAP/SLAT FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 4 FLAP ACTUATOR AND FLAP/SLAY POWER DRIVE UNIT WAS REPLACED AS PRECAUTIONARY.  COMPLIED WITH OPERATIONAL CHECK OF SYSTEM ALL CHECK WERE GOOD.  AIRCRAFT HAD AN OPERATIONAL CHECK FLIGHT AND THE CHECK FLIGHT WAS SATISFACTORY.
